# SDR DALA2018091005537

- Difficulty date: July 17, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 51,513 hours, 6,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EPDC FOUND ON RIGHT WING 1 ACCESS PANEL TO SLAT ACTUATOR OVER TORQUE INDICATOR FLAG LOC 623 MB MISSING. REPLACED MISSING INSPECTION PANEL 623 MB.
